# SDR CA981113026

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L-1 CABIN DOOR JAMMING WHEN OPENING.  ARM/DISARM UNAFFECTED.  ADJUSTED UPPER AND LOWER GUIDE ARMS AND LUBRICATED.  OPERATIONS CHECK OK.
